MAUDE Adverse Event Report: GUANGDONG OKAY TECHNOLOGY CO.,LTD. CALMING HEAT BACK WRAP BASIC; PAD, HEATING, POWERED

GUANGDONG OKAY TECHNOLOGY CO.,LTD. CALMING HEAT BACK WRAP BASIC; PAD, HEATING, POWERED
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This report was received on (b)(6) 2023 which regarded a female consumer (age not provided) in association with the calming heat back wrap.On (b)(6) 2023, the consumer used a calming heat back wrap.While using the product she felt a burning sensation on her back.She removed the heat wrap and discovered she had a quarter sized blister on the right side of her back.She was transported to the hospital.She was noted to have second degree burns.She was admitted and discharged from the hospital on the same day on (b)(6) 2023.No further information was provided.
 
Additional Manufacturer Narrative
There is an instruction that states: "burns can occur regardless of control setting, check skin under pad frequently" and consumer failed to perform that instruction.

Brand Name
CALMING HEAT BACK WRAP BASIC
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
GUANGDONG OKAY TECHNOLOGY CO.,LTD.
no.1374, jinjing road
pingnan village
sanxiang town,
CH 
Manufacturer (Section G)
ALLSTAR MARKETING GROUP
2 skyline drive
hawthorne NY 10532
Manufacturer Contact
chen liu
2 skyline drive
hawthorne, NY 10532
9143477827
MDR Report Key24627097
Report Number3003799587-2026-00006
Device Sequence Number13008283
Product Code IRT
UDI-Device Identifier06936189900715
UDI-Public06936189900715
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale